I have red round my eyes - the skin is all scaly and dry - it looks like eczema - i have elimnated foods and ive not been drinking alcohol. Could it be that i used nivea eye cream years ago that set this off or it just coincdence - surely a reaction to a cream would not last this long.
The area around eyes is painful and its almost inflamed and scaly and red.
Ive tried fucidin and antihystemines and they dont work
it seems the redness is spreading a bit onto my forehead
Such red, scaly skin can be due to contact dermatitis or seborrheic dermatitis. It is usually caused by overgrowth of Malassezia furfur. This skin disease commonly affects adolescents and young adults, especially in warm and humid climates and is aggravated by sweating and humidity.
Topical antifungals and mild steroids are the usual treatment and combination of the two can be used to treat stubborn patches. Oral antifungal drugs and immunomodulators such as tacrolimus and pimecrolimus are used in very severe cases. The other possibilities are of eczema, lupus erythematosus or dermatitis. Best would be to consult a dermatologist and get biopsy skin done to confirm the diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.